Aa
A
A
Close
Avatar universal
xanax ween off plan
been taking .1mg of xanax at night for 2-3 weeks,I didnt take it one night and around noon the next day felt dizzy with blurred vision and faint floating colors in my vision,didnt feel all there so I think this was a xanax w/d and need a ween off plan for my current dosage and duration of use.should I just cut the dosage in half for a week and then try stopping cold turkey?
Cancel
6 Answers
Page 1 of 1
Avatar universal
im sorry 1mg not .1mg
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
480448 tn?1426952138
2-3 weeks really isn't that long.  Most docs wouldn't even recommend a taper.  Really, the biggest issue I would maybe expect to see is some rebound insomnia.  I'm assuming you were taking it for sleep?

Talk with your doc, he could help you with a taper over a period of a few days.  Honestly though, I wouldn't drag it out much longer, because you'd would actually be unnecessarily increasing the length of time you'll be on the Xanax.

Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
yep,I was taking it for sleep but it was not perscibed
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
and i seriously felt like i was going to faint
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
480448 tn?1426952138
Ok, I see.  

I don't doubt that you felt bad, but was the Xanax a contributing factor?  Maybe.  I personally don't think so.

Do you have a history of anxiety?  Also, you're posting on addiction forum, do you have a history of addiction?  If so, you must be VERY careful about taking habit-forming meds like benzos, especially if they are not prescribed to you.

In my unofficial opinion, I don't think you are in any kind of danger stopping the Xanax after such a short period of time, but that being said, I think it's a good idea to run everything by your doctor.  Your symptoms may be related to something else that needs addressed.  The symptoms you had aren't anything to blow off...and like I said, I really don't think it was related to the Xanax.  Typical Xanax w/d presents very differently.

If you have a history of anxiety, that could explain your symptoms completely...especially since you skipped a dose of the Xanax, that would definitely trigger an increase in anxiety.

Have a pow wow with your doc as to the symptoms and how to proceed.  Don't put it off, though, as you really don't want to keep taking the Xanax, and then you WILL have to contend with w/d's.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
nope, no history of anxiety and i will tell my doc about it......thank you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA